Model reduction for a class of nonlinear delay differential equations with time-varying delays

Nathan van de Wouw, Wim Michiels, Bart Besselink

Research output: Contribution to conferencePaperAcademic

Abstract

In this paper, a structure-preserving model reduction approach for a class of nonlinear delay differential equations with time-varying delays is proposed. Benefits of this approach are, firstly, the fact that the delay nature of the system is preserved after reduction, secondly, that input-output stability properties are preserved and, thirdly, that a computable error bound reflecting the accuracy of the reduction is provided. These results are also applicable to large-scale linear delay differential equations with constant delays. The effectiveness of the results is evidenced by means of an illustrative example involving the nonlinear delayed dynamics of the turning process.
Original languageEnglish
Pages6422-6428
Number of pages7
DOIs
Publication statusPublished - 2015
Externally publishedYes
Event54th IEEE Conference on Decision and Control (CDC) - Osaka, Japan
Duration: 15-Dec-201518-Dec-2015

Conference

Conference54th IEEE Conference on Decision and Control (CDC)
Country/TerritoryJapan
CityOsaka
Period15/12/201518/12/2015

Cite this